View : 28 Download: 0

On collocation matrices for interpolation and approximation

Title
On collocation matrices for interpolation and approximation
Authors
Lee Y.J.Micchelli C.A.
Ewha Authors
이연주
Issue Date
2013
Journal Title
Journal of Approximation Theory
ISSN
0021-9045JCR Link
Citation
vol. 174, no. 1, pp. 148 - 181
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we study problems of interpolation, linear regression and regularization associated with collocation matrices. We investigate the asymptotic behavior of these problems when the columns of the collocation matrix approach the same vector. © 2013 Elsevier Inc.
DOI
10.1016/j.jat.2013.06.007
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE